# SDR 2004FA0000190

- Difficulty date: February 11, 2004
- Submitted: February 11, 2004
- Operation: General aviation
- Aircraft: N1163Y
- Make and model: Cessna 150B
- Aircraft serial: 15059563
- Aircraft time: 3,548 hours
- Engine: Cont O200A
- Engine time: 3,548 hours
- Propeller: Mcauly 1A100*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 04121761
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 3,548 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED HORIZONTAL STABILIZER FOR TAILCONE REPAIR.  FOUND TWO 1.5 INCH CRACKS RADIATING FROM LOWER FORWARD CORNER OF TAIL CONE SKIN WHERE BOTTOM OF HORIZONTAL LEADING EDGE RESTS.  CRACKS PROGRESSING TOWARDS FORWARD HORIZONTAL STABILIZER MOUNT BOLT HOLES.  APPEARS INTERFERENCE FIT BETWEEN HORIZONTAL AND TAIL CONE WAS A CONTRIBUTING FACTOR.  AREA HAD TO BE CLEANED TO FIND CRACK DUE TO THE ACCUMULATION OF DEBRIS AND WEAR MATERIAL.
